# SDR MASA2016020712746

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 31,587 hours, 25,259 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR DIFFCULT TO OPEN.  CLEANED AND LUBED RT AFT EMERGENCY  DOOR,
